# SDR DALA2020020631924

- Difficulty date: January 31, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 53,188 hours, 4,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 1468936) HFEC OPEN HOLE INSPECTION ON LH WING INBOARD SLAT ASSEMBLY NO.7 OUTER SKIN COMMON TO THE RIB STRUCTURE LOCATION FOUND 04EA FASTENER HOLES CRACK AS MARKED. CORRECTIVE ACTION: CRACK REPAIRED AS PER PRI ER/A 584453-14 REV. 0.
